Alert archive / Oklahoma / Tornado Warnings in 2007
Tornado Warning 76, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Aug 19, 2007, 1:59 AM CDT for Caddo County, Canadian County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2007, 1:59 AM CDT (06:59 UTC)
- Expired
- Aug 19, 2007, 2:30 AM CDT
- In force
- 31 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Caddo County, OK, Canadian County, OK
The radar
The Norman radar (KTLX), 76 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1581 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 190659 TOROUN OKC015-017-190730- /O.NEW.KOUN.TO.W.0076.070819T0659Z-070819T0730Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 159 AM CDT SUN AUG 19 2007 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... CANADIAN COUNTY IN CENTRAL OKLAHOMA... NORTHEASTERN CADDO COUNTY IN SOUTHWEST OKLAHOMA... * UNTIL 230 AM CDT * AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR COGAR... MOVING NORTH AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE CALUMET...COGAR AND EL RENO. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 113 AND 124. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3525 9819 3524 9809 3561 9793 3562 9815 $$ ..SPEG.
1 follow-up statement
000 WWUS54 KOUN 190712 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 211 AM CDT SUN AUG 19 2007 OKC015-190721- /O.CAN.KOUN.TO.W.0076.000000T0000Z-070819T0730Z/ CADDO OK- 211 AM CDT SUN AUG 19 2007 ...THE TORNADO WARNING HAS BEEN CANCELLED FOR CADDO COUNTY... THE STORM HAS MOVED NORTH INTO CANADIAN COUNTY. LAT...LON 3540 9818 3538 9803 3564 9801 3567 9823 $$ OKC017-190730- /O.CON.KOUN.TO.W.0076.000000T0000Z-070819T0730Z/ CANADIAN OK- 211 AM CDT SUN AUG 19 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR CANADIAN COUNTY... AT 211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES SOUTH OF CALUMET...MOVING NORTH AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE CALUMET AND INTERSTATE 40 BETWEEN MILE MARKERS 110 AND 120. LAT...LON 3540 9818 3538 9803 3564 9801 3567 9823 $$ ...SPEG.
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Aug 19, 1:35 AM CDT, 24 minutes earlier.
Area forecast discussion, Aug 19, 1:35 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
135 AM CDT SUN AUG 19 2007
.UPDATE...
UPDATED GRIDS TO BETTER REFLECT STRONG WINDS AND HEAVY RAINS
ASSOCIATED WITH TROPICAL DEPRESSION ERIN. THE CENTER OF
CIRCULATION IS EXPECTED TO MOVE TO THE NORTHEAST DURING THE EARLY
MORNING HOURS WITH HIGH WINDS AND HEAVIEST RAINS OCCURRING TO THE
EAST AND NORTHEAST OF THE CIRCULATION.
&&
.PREV DISCUSSION... /ISSUED 927 PM CDT SAT AUG 18 2007/
UPDATE...
CENTER OF TROPICAL DEPRESSION ERIN HAS BEGUN TO MOVE INTO FAR
SOUTHWEST OK/WEST N TEXAS. ERIN WILL CONTINUE TO MOVE NE
OVERNIGHT... MOVING INTO CENTRAL OK BY MORNING. WIDESPREAD RAIN AND
SOME THUNDERSTORMS WILL CONT OVERNIGHT WITH MOST OF THE RAIN
OCCURRING ON THE E/NE SIDE OF THE DEPRESSION. HAVE ADJUSTED POPS TO
SHOW THIS SCENARIO. WITH THE LOSS OF THE SUN... THE POTENTIAL FOR
ANY FURTHER SEVERE/TORNADIC STORMS WILL CONT TO DECREASE AND LIKELY
END OVER THE NEXT HOUR OR SO. FOCUS WILL SHIFT TO HEAVY RAIN AND
FLOODING POTENTIAL OVERNIGHT. WILL CONT WITH A FLASH FLOOD WATCH BUT
EXTEND INTO CENTRAL OK. WILL KEEP CURRENT END TIME OF 14Z.
HOWEVER... WATCH MAY NEED TO BE EXTENDED IN TIME ON SUNDAY. WILL
SEND UPDATES AS SOON AS POSSIBLE.
MAXWELL
PREV DISCUSSION... /ISSUED 156 PM CDT SAT AUG 18 2007/
SHORT TERM...
LOW-LEVEL CENTER OF T.D. ERIN REMAINS WELL DEFINED IN SFC/RADAR/
SATELLITE DATA FIELDS. SYSTEM LIKELY TO REMAIN STRONGER AND MORE
CONCENTRATED AT LOW LEVELS THAN MOST IF NOT ALL OF THE MODEL
PROGS. DIURNAL CONVECTION TO CONTINUE THIS EVENING E/NE OF CENTER
WHERE PW VALUES REMAIN AOA 2 INCHES. TYPICAL DAY/NIGHT TRENDS
SUGGEST THIS CONVECTION WILL LESSEN IN COVERAGE/INTENSITY THIS
EVENING BEFORE REDEVELOPING OVERNIGHT IN A MORE CONCENTRATED AREA
SOMEWHERE NEAR THE CENTER. LATTER MOST LIKELY TO BE IN THE SW
QUADRANT OF OK BUT EXACT LOCATION HARD TO PIN DOWN. CONSIDERED
EXPANDING FLASH FLOOD WATCH E/NE TOWARD CENTRAL OK... BUT WITH
EXPECTED CONTRACTION OF HEAVIER PRECIP CLOSER TO THE CENTER
OVERNIGHT WE WILL LEAVE THE WATCH AREA INTACT. LATER SHIFTS MAY
NEED TO EXPAND WATCH DEPENDING ON PRECIP TRENDS THIS EVENING AND
OVERNIGHT. POPS ARE INCREASED MAINLY SW OVERNIGHT... BUT LIKELY
POPS AND LOCALLY HEAVY RAIN ARE EXPANDED E/NE INTO CENTRAL OK. POPS
ON SUN ARE INCREASED TO LIKELY OVER MUCH OF THE HEART OF THE
CWA... BENEATH THE SLOW-MOVING LOW/MID LEVEL CENTER... ALONG WITH
CONTINUED MENTION OF LOCALLY HEAVY RAIN GIVEN TROPICAL NATURE OF
BOTH AIRMASS AND THE RESPONSIBLE SYSTEM. WILL FOLLOW THE HPC 6-H
QPF CLOSELY. HIGH TEMPS LOWERED DUE TO CLOUDS/PRECIP BUT LOWS
EXPECTED TO REMAIN ON THE WARMER SIDE DUE TO LOW-LEVEL
WINDS/CLOUDS/MOISTURE.
LONG TERM...
NOT MUCH CHANGE TO FORECAST FOR MON AND BEYOND. CHANGING OF THE
GUARD EARLY NEXT WEEK - SO TO SPEAK - AS ERIN REMNANTS PROCEED E
WHILE CURRENT S-FL UPPER LOW MOVES W TOWARD TX. NET RESULT FOR S
PLAINS IS PERSISTING BREAK IN THE SUBTROPICAL RIDGE... WHICH LEADS
TO HIGH TEMPS BEING KEPT A LITTLE BELOW CLIMATOLOGY. DESPITE THE
BREAK IN THE UPPER RIDGE OVERHEAD... PRECIP CHANCES APPEAR LIMITED
DUE TO LACK OF A FRONT OR OTHER FOCUSING MECHANISM.
CURRENT TPC/HPC PROJECTIONS OF MAJOR HURRICANE DEAN INDICATE THE
STORM - AND ATTENDANT EFFECTS - WILL REMAIN S OF HERE THROUGH AT
LEAST NEXT SAT. THERE IS SOME CONCERN THAT THE W-WARD MOVING UPPER
LOW AHEAD OF THE HURRICANE COULD BE THE WILD CARD AND ALTER THE
MID- LEVEL STEERING FLOW AHEAD OF DEAN ENOUGH TO NUDGE IT A TAD
FARTHER N. THIS IS NOT SEEN IN THE CURRENT MODEL DATA THOUGH...
AND THUS IT APPEARS LIKELY AT THIS TIME THAT ANY AFFECT ON THE
OK/NTX AREA WOULD BE LIMITED TO REMNANTS OF THE STORM RECURVING
AND COMING BACK ACROSS EARLY IN THE WEEK OF 26 AUG. REFER TO
LATEST FORECASTS AND DISCUSSIONS BEING ISSUED BY TPC/NHC.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 73 91 73 93 / 30 10 10 10
HOBART OK 74 93 73 94 / 20 10 10 10
WICHITA FALLS TX 76 93 73 94 / 20 10 10 10
GAGE OK 72 95 71 94 / 10 10 10 10
PONCA CITY OK 75 92 75 94 / 30 10 10 10
DURANT OK 73 92 73 91 / 20 10 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR OKZ016>030-
033>040-044.
WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR OKZ015>019-022>025-
027>029-035-037>040-044-045.
TX...FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR TXZ083>089.
&&
26/32Hazardous weather outlook, Aug 19, 1:04 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
104 AM CDT SUN AUG 19 2007
OKZ004>048-050>052-TXZ083>090-191200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
104 AM CDT SUN AUG 19 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL OCCUR ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH
TEXAS OVERNIGHT. ISOLATED SEVERE STORMS POSSIBLE.
DISCUSSION...
WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS OKLAHOMA AND WESTERN NORTH TEXAS AS TROPICAL DEPRESSION ERIN
MOVES FROM SOUTHWEST INTO CENTRAL OKLAHOMA OVERNIGHT. DUE TO STRONG
WIND SHEAR ASSOCIATED WITH ERIN AND SUFFICIENT INSTABILITY...
ISOLATED SEVERE STORMS WILL BE POSSIBLE THROUGH THE EARLY MORNING
HOURS MAINLY ACROSS PARTS OF SOUTHERN AND CENTRAL OKLAHOMA. WIND
GUSTS ABOVE 60 MPH WILL BE POSSIBLE... ALONG WITH FREQUENT CLOUD TO
GROUND LIGHTNING AND TORRENTIAL RAINFALL. THE STRONG WIND SHEAR MAY
ALSO PRODUCE A BRIEF FUNNEL CLOUD OR TORNADO. HOWEVER... THE
POTENTIAL FOR THESE HAS DECREASED FROM SATURDAY EVENING. LOCALLY
HEAVY RAINFALL LEADING TO FLOODING IS ALSO A CONCERN WITH THE VERY
EFFICIENT RAIN PRODUCING SHOWERS IN THE TROPICAL AIRMASS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY AUG 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.
OTHER HAZARDOUS WEATHER...
VERY HEAVY TO EXCESSIVE RAINFALL WILL OCCUR ACROSS PORTIONS OF
SOUTHWEST AND CENTRAL OKLAHOMA AND PORTIONS OF WESTERN NORTH
TEXAS... WHICH WILL LEAD TO FLASH FLOODING. FOR ADDITIONAL
INFORMATION SEE THE FLASH FLOOD WATCH PRODUCT.
STRONG SOUTH TO SOUTHEAST WINDS WILL OCCUR ACROSS PARTS OF SOUTHERN
AND CENTRAL OKLAHOMA TO THE EAST OF THE CENTER OF TROPICAL
DEPRESSION ERIN THROUGH THE EARLY MORNING HOURS. WIND GUSTS TO
AROUND 55 MPH ARE LIKELY... WITH OCCASIONAL GUSTS ABOVE 60 MPH
POSSIBLE. BE PREPARED FOR SUDDEN INCREASES IN WIND SPEED AS ERIN
MOVES NORTHEAST INTO CENTRAL OKLAHOMA. FOR ADDITIONAL INFORMATION
SEE THE WIND ADVISORY PRODUCT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THE REMAINS OF TROPICAL STORM ERIN WILL CONTINUE TO PRODUCE SHOWERS
AND ISOLATED THUNDERSTORMS OVER THE AREA SUNDAY. HEAVY RAIN WILL BE
THE MAIN CONCERN.
OTHER HAZARDOUS WEATHER...
ALTHOUGH TEMPERATURES WILL NOT BE AS HOT SUNDAY WITH THE
CLOUDS AND SHOWERS ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM
ERIN...TEMPERATURES ARE EXPECTED TO BE QUITE WARM AGAIN OVER THE
EARLY AND MIDDLE PART OF NEXT WEEK. HEAT INDEX READINGS WILL ONCE
AGAIN REACH THE 100 TO 105 RANGE OVER PORTIONS OF OKLAHOMA AND NORTH
TEXAS TUESDAY AND WEDNESDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.
30/25In the hours before
Local storm report, Aug 19, 1:00 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
100 AM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HEAVY RAIN 4 NNW FORT COBB 35.15N 98.47W
08/19/2007 M7.20 INCH CADDO OK MESONET
7.20 INCHES OF RAIN HAS FALLEN IN 3 HOURS. 8.56 INCHES OF
RAIN HAS FALLEN IN 6 HOURS.
&&
TYSpecial weather statement, Aug 19, 1:12 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 112 AM CDT SUN AUG 19 2007 OKZ017-190645- BLAINE OK- 112 AM CDT SUN AUG 19 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE COUNTY. STRONG WINDS ASSOCIATED WITH TROPICAL DEPRESSION ERIN AND ASSOCIATED THUNDERSTORMS WILL AFFECT PORTIONS OF BLAINE COUNTY THIS MORNING. WINDS OVER 40 MPH ARE LIKELY WITH GUSTS OVER 50 MPH POSSIBLE. PEOPLE IN BLAINE COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
Special weather statement, Aug 19, 1:20 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 120 AM CDT SUN AUG 19 2007 OKZ018-024-027-190715- KINGFISHER OK-CANADIAN OK-GRADY OK- 120 AM CDT SUN AUG 19 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...GRADY AND KINGFISHER COUNTIES. THE CENTER OF TROPICAL DEPRESSION ERIN IS LOCATED NEAR WEATHERFORD OKLAHOMA AND IS MOVING EAST-NORTHEAST. THE LEADING EDGE OF THUNDERSTORMS ASSOCIATED WITH THE TROPICAL DEPRESSION EXTENDS FROM 9 MILES SOUTHEAST OF WATONGA TO COGAR TO SOUTHWEST OF CHICKASHA. WINDS OVER 50 MPH ASSOCIATED WITH THE TROPICAL DEPRESSION AND THE ASSOCIATED THUNDERSTORMS WILL BE POSSIBLE. PEOPLE IN CANADIAN...GRADY AND KINGFISHER COUNTIES...INCLUDING THE CITIES OF CHICKASHA...EL RENO AND KINGFISHER SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
Local storm report, Aug 19, 1:35 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
135 AM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND GST 7 W WATONGA 35.85N 98.54W
08/19/2007 M62 MPH BLAINE OK MESONET
0120 AM TSTM WND GST 7 W WATONGA 35.85N 98.54W
08/19/2007 M61 MPH BLAINE OK MESONET
&&
TYLocal storm report, Aug 19, 1:45 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
145 AM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND GST 7 W HINTON 35.47N 98.48W
08/19/2007 M64 MPH CADDO OK NEWSPAPER
0125 AM TSTM WND GST 7 W WATONGA 35.85N 98.54W
08/19/2007 M64 MPH BLAINE OK MESONET
&&
TYLocal storm report, Aug 19, 1:47 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
147 AM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND GST WATONGA 35.85N 98.41W
08/19/2007 M59 MPH BLAINE OK AWOS
THE WIND GUST WAS MEASURED AT KJWG.
&&
TYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:38 PM CDT | Tornado Warning | OUN | Cotton | 37 min |
| Aug 18, 8:18 PM CDT | Tornado Warning | OUN | Cotton, Stephens | 27 min |
| Aug 18, 9:45 PM CDT | Tornado Warning | OUN | Comanche | 30 min |
| Aug 19, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Caddo | 33 min |
| Aug 19, 12:34 AM CDT | Wind Advisory | OUN | Blaine, Caddo, Canadian, Cleveland, Comanche, Cotton and 13 more | 6 hr |
| Aug 19, 12:45 AM CDT | Severe Thunderstorm Warning | OUN | Caddo | 45 min |
| Aug 19, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 48 min |
| Aug 19, 2:01 AM CDT | River Flood Warning | OUN | Custer, Washita | 13 hr |
| Aug 19, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 46 min |
| Aug 19, 2:18 AM CDT | Severe Thunderstorm Warning | OUN | Grady | 57 min |
| Aug 19, 2:27 AM CDT | River Flood Warning | OUN | Caddo, Kiowa, Washita | 54 hr |
| Aug 19, 2:27 AM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 4 days |
| Aug 19, 2:28 AM CDT | Severe Thunderstorm Warning | OUN | Canadian | 47 min |
| Aug 19, 2:35 AM CDT | Tornado Warning | OUN | Canadian | 25 min |
| Aug 19, 2:55 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 50 min |
| Aug 19, 3:15 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 60 min |
| Aug 19, 3:19 AM CDT | Tornado Warning | OUN | Grady | 26 min |
| Aug 19, 3:46 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 44 min |
| Aug 19, 3:53 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 52 min |
| Aug 19, 3:58 AM CDT | Severe Thunderstorm Warning | OUN | Stephens | 47 min |
| Aug 19, 4:23 AM CDT | River Flood Warning | OUN | Blaine, Canadian | 13 hr |
| Aug 19, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 61 min |
| Aug 19, 4:55 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 50 min |
| Aug 19, 5:05 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 41 hr |
| Aug 19, 5:13 AM CDT | River Flood Warning | OUN | Canadian | 69 hr |
| Aug 19, 5:29 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 91 min |
| Aug 19, 5:34 AM CDT | River Flood Warning | OUN | Grady | 16 hr |
| Aug 19, 6:05 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 4 days |
| Aug 19, 7:20 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 4 days |
| Aug 19, 8:15 AM CDT | River Flood Warning | OUN | Oklahoma | 5 days |
| Aug 19, 8:15 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 5 days |
| Aug 19, 8:56 AM CDT | River Flood Warning | OUN | Canadian, Cleveland, Grady, McClain | 49 hr |
| Aug 19, 9:02 AM CDT | River Flood Warning | OUN | Kingfisher | 10 hr |
| Aug 19, 9:02 AM CDT | River Flood Warning | OUN | Kingfisher | 19 hr |
| Aug 19, 9:26 AM CDT | River Flood Warning | OUN | Grady | 5 days |
| Aug 19, 9:40 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 50 min |
| Aug 19, 10:22 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 42 hr |
| Aug 19, 4:05 PM CDT | River Flood Warning | OUN | Garvin | 5 days |
| Aug 19, 5:08 PM CDT | River Flood Warning | OUN | Logan | 23 hr |
Nearby
Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.